Antihistamine Diphenhydramine HCl 25 mg (Allergy Relief), Compare to Benadryl , 100 Mini Tablets, 2 Bottles
List Price: XCD $ 21.33
You Save: XCD $ 4.44
Our Price: XCD $ 16.90 (21% Off)
- Compare to the active ingredient in Benadryl Ultratabs
- Helps ease allergy symptoms and discomfort**
- An antihistamine
Health Notes is an independent provider of information regarding health and wellness. As a customer service, Piping Rock gives you this complimentary third-party resource. Piping Rock does not endorse or guarantee the accuracy of this third-party literature.